# SDR SWAA2022031571101

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AEF INSERTS ARE CORRODED AND THE BOARD IS BROKEN. / [01] DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 241AEF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-26 ITEM 301. INSTALLED ALL INSERTS USING BMS 5-107 LOT#AK0DP4051K IAW BOEING PL 815A0044-2; BOEING DWG 147A5810-351 AND SRM 53-00-50-2R-0 PARA 5S. USED THERMOMETER ID:ATS2209 S/N:43300739WS;[02] PANEL REPLACED WITH NEW PER SRM 51-10-02-0G-0 PARA 9; BOEING DWG 147A5810-351 AND SRM 53-00-50-2R-0 PARA 5S.
